BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Spike-layered solutions for an elliptic system with Neumann boundary conditions

Participants in the publication
Miguel Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Jianfu Yang (Author)

Date of Publication
2005-08-01

Where published
Transactions of the American Mathematical Society

Publication Identifiers
ISSN - 0002-9947

Publisher
American Mathematical Society (AMS)

Volume
357
Number
08

Number of pages
20
Starting page
3265
Last page
3285

Document Identifiers
DOI - https://doi.org/10.1090/s0002-9947-04-03659-1
URL - http://dx.doi.org/10.1090/s0002-9947-04-03659-1


Export

APA
Miguel Ramos, Jianfu Yang, (2005). Spike-layered solutions for an elliptic system with Neumann boundary conditions. Transactions of the American Mathematical Society, 357, 3265-3285. ISSN 0002-9947. eISSN . http://dx.doi.org/10.1090/s0002-9947-04-03659-1

IEEE
Miguel Ramos, Jianfu Yang, "Spike-layered solutions for an elliptic system with Neumann boundary conditions" in Transactions of the American Mathematical Society, vol. 357, pp. 3265-3285, 2005. 10.1090/s0002-9947-04-03659-1

BIBTEX
@article{44354, author = {Miguel Ramos and Jianfu Yang}, title = {Spike-layered solutions for an elliptic system with Neumann boundary conditions}, journal = {Transactions of the American Mathematical Society}, year = 2005, pages = {3265-3285}, volume = 357 }